# SDR 03FDEA00900

- Difficulty date: June 12, 2003
- Submitted: July 8, 2003
- Operation: Air carrier
- Aircraft: N588FE
- Make and model: Doug MD-11
- Aircraft serial: 48490
- Aircraft time: 39,341 hours, 6,607 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: ARC2850505
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SNRM N0065 - LT WING L/E NR 16 SLAT TRACK I/B RIB FOUND CRACKED.   LT WING L/E NR 16 SLAT TRACK I/B CRACKED RIB REMOVED AND NEW RIB   INSTALLED IAW SRM 51-31-01 VOL.II.
